# SDR SWAA2024052274247

- Difficulty date: April 12, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 65,342 hours, 39,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500d L&Rbl22
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO; CORROSION ON AFT LWR BULKHEAD ANGLE; BS 500D; FROM RBL22 TO LBL22; WL156;<[01] LOCATED AND DRILLED NEW ANGLE P/N 143A9483U35 LOT 1544704-2 IAW SRM 51-40-05;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1;[03] REMOVED AND REPLACED FWD CARGO; AFT LWR BULKHEAD ANGLE; BS 500D; FROM RBL22 TO LBL22; WL156 IAW BOEING DWG 143A7902; SRM 51-40-02;[04] VERIFIED COMPLETION CORRECTIVE ACTION 3 AND MEASUREMENT TABLE.
